Just for Fun

20130218-222011.jpg

My fortune at dinner. I don’t think it’s true.

Advertisements
Previous Post
Leave a comment

5 Comments

  1. Hopeful Romantic

     /  February 19, 2013

    I’ve had several that are true, but that’s bound to happen when you eat as much Chinese as I do. Glad you got a ride in recently. Iowa has not given me that luxury yet.

    Reply
  2. Wanted to tell you that I ride too, despite spinal spondylosis and degenerative spinal disease. Did you know about the relationship between EDS Hypermobility syndrome and neuromuscular disorders? My neuro consultant agrees. So that’s my secondary problem. My issue is how to balance on a horse as one bottom has lost all the muscle and fat so there is no natural cushioning (fat).

    Mo

    Reply
  3. Reading your blog and I’m wondering if you’ve ever taken a fluoroquinolone antibiotic (Cipro, Levaquin, Avelox)? Your symptoms sound so much like mine it’s ridiculous, but mine only happened after I took Cipro for a UTI…basically destroying my muskuloskeletal system, inducing neuromuscular weakness, CNS disturbance, foot drop, peripheral neuropathy, tunnel syndrome throughout(cubital, tarsal, carpal), diffuse tendinopathy..my feet started to over pronate and collapse, like overnight…and my calf muscles just went limp, i have severe burnng in the soles of my feet…Your nails look just like mine too. They prescribe these meds like no tomorrow and for many things but there is a whole community injured by fluoroquinolones, some with symptoms that sound like yours, we refer to ourselves as “floxed” or suffering from fluoroquinoloe toxicity syndrome. Reactions to FQs can be delayed, happening many months after you’ve stopped the drug making it hard for patients and docs to tie it back to the medication. Anyways, just looking out because if you don’t have EDS but wound up with symptoms like this you might be like me, injured by a very common antibiotic…still suffering 1.5 years after my prescription.

    Reply
    • You’ve defiant given me something to think about. I had a long course of Cipro just a few months before my symptoms took off, for sinus problems prior to surgery. I will have to look into this more.

      Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: